# SDR DALA2024101810207

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 FOUND RH WING NO.12 SLAT T/E SURFACE WORN AT I/B ROTARY ACTUATOR ARM AND AT AUX TRACK AREA. CORRECTIVE ACTION: REPAIRED RH WING NO.12 SLAT T/E SURFACE WORN AT I/B ROTARY ACTUATOR ARM AND AT AUX TRACK AREA AS PER B767-400 SRM 51-70-10 (0609466)
